# SDR MWEA010058

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 59104102
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR OUTBOARD TRAILING EDGE DELAMINATED ALONG LOWER SURFACE.  FABRICATED AND INSTALLED NEW TRAILING EDGE SECTION AND TIP END.
